# SDR 96ZZZX2477

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N980WM
- Make and model: Gulstm 695
- Aircraft serial: 95034
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004311S
- Condition: Cracked
- Location: Cockpit
- Part time: 312 hours
- Component: Ppg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD CRACKED ON DESCENT UNDER ALL NORMAL AND PROPER OPERATING CONDITIONS WITH ONLY 311.8 HOURS ON WINDSHIELD.
